Applicability of Noninteger Bessel Type Orbital Basis Sets: Numerical and Analytical Approaches


Coşkun M., Ertürk M.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.61, no.0, pp.1672-1683, 2023 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 61 Issue: 0
  • Publication Date: 2023
  • Doi Number: 10.1007/s10910-023-01484-6
  • Journal Name: JOURNAL OF MATHEMATICAL CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, zbMATH
  • Page Numbers: pp.1672-1683
  • Çanakkale Onsekiz Mart University Affiliated: Yes